MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that the users are having issues with the stitching feature of the system as unable to stitch images.Also reported possibly user error, but site requested to look at the system and assist them with this issue.No patient was present at the time of event.
 
Additional Manufacturer Narrative
(h6) no parts have been received by the manufacturer for evaluation.B17,c20,d15,g04037 are applicable continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000134, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23388429
Report Number3004785967-2025-00676
Device Sequence Number15964234
Product Code OWB
UDI-Device Identifier00763000542849
UDI-Public(01)00763000542849(11)220112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown